Deep search:Searching for "Rong-chun Hu" in 'AUTHORGot 1 item.
index Title
1Stationary response of stochastically excited nonlinear systems with continuous-time Markov jump
Author(s):Shan-shan Pan, Wei-qiu Zhu, Rong-c...  Clicked:4369  Download:1984  Cited:0  <Full Text>  <PPT> 1633
Journal of Zhejiang University Science A  2017 Vol.18 No.2 P.83-91  DOI:10.1631/jzus.A1600176
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE